# SDR MWEA040079

- Difficulty date: May 19, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 43,580 hours, 43,939 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Part number: 5910042510
- Condition: Delaminated
- Location: Rt Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP CENTER FIXED VANE HAS A 5.2500 INCH SQUARE DELAMINATION 2.7500 INCH FORWARD OF TRAILING EDGE AT OB EDGE LOWER SURFACE.  FABRICATED AND INSTALLED REPAIR FITTINGS AND DOUBLER.
